This article is cited in 1 scientific paper (total in 1 paper)
Criteria for Unitary Congruence of Complex 2 × 2 2 × 2 Matrices
Kh. D. Ikramov M. V. Lomonosov Moscow State University
Abstract:
Canonical forms of 2 × 2 matrices with respect to unitary congruence transformations are described. This makes it possible to formulate simple criteria for checking whether the given matrices are unitarily congruent.
Keywords:
unitary similarity transformation, unitary congruence transformation, Specht's criterion, singular value, cosquare, Jordan block.
Received: 15.10.2009Revised: 10.01.2010
Citation:
Kh. D. Ikramov, “Criteria for Unitary Congruence of Complex 2 × 2 Matrices”, Mat. Zametki , 88 :2 (2010), 249–260 ; Math. Notes , 88 :2 (2010), 228–237
Linking options:
https://www.mathnet.ru/eng/mzm8524 https://doi.org/10.4213/mzm8524 https://www.mathnet.ru/eng/mzm/v88/i2/p249
1
CITATION
1
Total citation
0
Recent citations
0.45
Field Citation Ratio
n/a
Relative Citation Ratio
Statistics & downloads :
Abstract page: 521 Full-text PDF : 364 References: 82 First page: 24